MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 8X18IN 3-0 S/A SH CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 8X18IN 3-0 S/A SH CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J864D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please clarify the intra-op event: what does it mean the suture ¿tip of the needle broke off when using the suture¿? was this needle breakage or pull off (detached from the needle)? please confirm that the needle piece was removed from the patient during the same procedure? were x-rays taken to locate the needle? what tissue/location was suturing when needle broke or pull off occurred? were there any unexpected outcomes or complications as a result of ¿tip of the needle broke off when using the suture¿during the intra op event? procedure name? lot number? device return status/follow up?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020 and suture was used.During the procedure, the tip of the suture broke off.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
VCL CT BRD UD 8X18IN 3-0 S/A SH CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10962376
Report Number2210968-2020-09663
Device Sequence Number13599261
Product Code GAM
UDI-Device Identifier10705031000278
UDI-Public10705031000278
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberJ864D
Device Catalogue NumberJ864D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2020
Initial Report FDA Received Date12/07/2020
Patient Sequence Number1